Volume 34 • Number 1 • 2011

On the Distance Paired-Domination of Circulant Graphs
Haoli Wang, Xirong Xu, Yuansheng Yang, Guoqing Wang and Kai Lü

Certain Sufficient Conditions for Strongly Starlike Functions Associated with an Integral Operator
Jin-Lin Liu

Cauchy Means for Signed Measures
M. Anwar and J. Pecaric

Neighbor Set for the Existence of \((g,f,n)\)-Critical Graphs
Hongxia Liu and Guizhen Liu

A Matrix Approach for General Higher Order Linear Recurrences
Emrah Kiliç and Pantelimon Stanica

Ideal Theory in the Ternary Semiring \(\mathbb{Z}^-_0\)
S. Kar

The Cardinal and the Idempotent Number of Various Monoids of Transformations on a Finite Chain
Vítor H. Fernandes, Gracinda M. S. Gomes and Manuel M. Jesus

Fuzzy Quasi-Ideals of Ordered Semigroups
Muhammad Shabir and Asghar Khan

Zero Theorems of Accretive Operators
Yan Hao

Linear Preservers of Regular Matrices over General Boolean Algebras
Kyung-Tae Kang, Seok-Zun Song, Seong-Hee Heo and Young-Bae Jun

An Existence Result on Periodic Solutions of an Ordinary p-Laplacian System
Xingyong Zhang and Peixiang Zhou

Central Armendariz Rings
Nazim Agayev, Gonca Güngöroglu, A. Harmanci and S. Halicioglu

Reproducing Kernel Method for Singular Fourth Order Four-Point Boundary Value Problems
Xiuying Li and Boying Wu

The Existence and Uniqueness of Positive Solutions for Integral Boundary Value Problems
Jinxiu Mao, Zengqin Zhao and Naiwei Xu

A Note on \([r, s, c, t]\)-Colorings of Graphs
Jian-Ting Sheng and Gui-Zhen Liu

On Conharmonic Curvature Tensor in \(K\)-contact and Sasakian Manifolds
Mohit Kumar Dwivedi and Jeong-Sik Kim

Bipolar Fuzzy Finite State Machines
Young Bae Jun and Jacob Kavikumar

A \(C^*\)-Algebra on Schur Algebras
Pachara Chaisuriya